	Franklin Upper SBPT Meeting Wise Agenda Template
Meeting Agenda: 1 Date: 11/09/21 Start Time: 3:30 p.m. End Time: 4:30 p.m. Location: Zoom	Norms: 1. Take an inquiry stance 2. Assume positive intentions 3. Ground statements in evidence 4. Stick to protocol and ensure all voices are heard 5. Be here now 6. Start and end on time
	Attendees: Facilitator: Cameron Technology: Obi Timekeeper: Krug Note-taker: Mundorff Attendance: J. Merritt-Johnson, C. Mundorff, A. Rotoli, T. Lawrence, E. Obi, B., Villane, V. Crans, E. Rodriguez, S. Vane, D. Groff, and R. Smith Parent:
	Villane, V. Crans, E. Rodriguez, S. Vane, D. Groff, and R. Smith Parent : M.Vargas-Perez and M. Ortiz Student(s):

Celebrations: Introductions were made for all members! Celebrations - Eddy Thompson stayed in double block English the whole time and worked fabulously today!!

To prepare for this meeting, please:

- Read this agenda prior to meeting
- Submit agenda items by the Friday before the scheduled meeting

Schedule:

Time:	Minutes:	Activity:
3:30-3:32	2 min	 SBPT Structure Franklin Upper School SBPT Ground Rules Welcome and introduction of new members!
3:33-3:38	5 min	 Professional Development Approvals Approved PD Requests Subcommittee is a meeting between SBPT meetings to approve PD requests. A folder has been created so that all members have access. All requests are submitted to Kara Stadt and then she will submit them to the SBPT subcommittee. Need a new coordinator and 2 more members. Right now the committee consists of Lawrence and Reed-Mullen. Lawrence will coordinate! Obi and Crans will volunteer to participate on the committee.

3:39-3:49	10 min.	Topic 1: SCEP • Updates: We are at a standstill. Meeting with Greg from the State this week to determine where we are at. Operational focuses have been a priority.
3:50-4:00	10 min	Topic 2: Senior Class Advisors • Aylesworth, Andler, Soos • The SBPT approved all three as this year's Senior Class Advisors.
4:00-4:10	10 min	 Topic 3: MTSS Plan Presentation of Plan to SBPT The plan has been submitted for approval. There needs to be some revisions. After the revisions are complete the plan will be shared.
4:10-4:15	5 min	 Topic 4: Clubs: Clubs 2021-2022 Taekwondo Club Club Application/Information & Authorization Form Senior Class/Government A meeting will be set up with Bob to discuss the specifics regarding clubs and materials developed to guide clubs and advisors. Clubs approved: Taekwondo, Robotics and Senior Class/Government Development of a subcommittee was approved to make this process more efficient.
4:15-4:25	10 min	 Topic 5: PD Half-Days SBPT needs to develop and implement the PD for our half days 11/5, 12/10, 3/4, 4/11, and 5/11. Will this be the full SBPT? Should we develop a smaller Sub-Committee? We can do an SEL day on half days for the rest of the year, unless a mandate comes out from the Superintendent. Attendance is usually low; it will be easy. It will be developed by the Culture and Climate School Committee. Examples could be - hair cuts, pamper room, movies, board games, meditation, yoga, etc SMITH Approves this idea. We need to come up with a plan B for Half days for Staff.
4:25-4:35	10 min	Topic 6: School Wide Systems Needed to Enhance Instruction • PBIS: Are there funds to truly institute a PBIS system to focus on positive behavior? Especially at the 9th grade level.

		 Need a plan and will work with CO to try and make this happen. SEL: Social emotional needs are outweighing the opportunity for academics right now. What supports can we put into place school wide?
4:35-4:45	10 min	Topic 7: Parent Report
		Parent Report Re SBPT meeting 11.02.2021 All events are linked above. Unanimously approved
		Onaminously approved
	2 min	Topic 8: Dates for future meetings. • We will stay virtual. • Times for future meetings will be 2:45 pm • Tuesday, December 7, 2021
	2 min	Agenda Items for Next Meeting: • When will the swimming pool be fixed? • When will the small gym be open? They are down to two instructional areas. It is affecting instruction Smith will talk with Bounty and add stations to help out until things are fixed and open.
	5 minutes	APPROVE MINUTES:
		Date: 11/9/21 Signatures:
		Donna Groff-McNulty Erin Obi Anthony Rotoli
		Vanessa Crans Corrine Mundorff Sarah Vane
		Rick Smith Minerva Ortiz Marta I. Vargas-Perez Teresa Lawrence Katrina Reed-Mullen Breanna Villane Eliza Rodriguez
		Agenda Development: Groff and Obi
		Roles: Facilitator: Lawrence

	Technology: Rotoli Timekeeper: Rotoli Note-taker: Obi and Mundorff
--	--